# SDR 96UAL900760

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7294U
- Make and model: Boeing 727222
- Aircraft serial: 21572
- Engine: Pwa JT8D15
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Transfer
- Condition: Malfunctioned
- Location: Nr 1 Tank
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL TRANSFER FROM NR 1 TO NR 2 TANK.  NR 3 TANK WAS 700 POUNDS HIGHER THAN NR 1.
